# SDR SWIA201333428

- Difficulty date: April 24, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N219AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 21,446 hours, 14,421 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Chafed
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR FORWARD PULL IN LEVER IS CHAFED.  (C-CHECK)  REMOVED DAMAGE TO A DEPTH OF .040 AND RESTORED FINISH TO PASSENGER DOOR FWD PULL IN LEVER IAW REO.
